# SDR BA08013

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - THE EMERGENCY FLASHLIGHT AT D1L (OUTBOARD SEAT) WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT BATTERY.  OPERATIONALLY CHECKS OK.
